A characterization of the group of a plane cuspidal element.
Bollettino dell'Unione Matematica Italiana (1965)
- Volume: 20, Issue: 4, page 433-438
- ISSN: 0392-4041
Access Full Article
topHow to cite
topAngotti, Rodney. "A characterization of the group of a plane cuspidal element.." Bollettino dell'Unione Matematica Italiana 20.4 (1965): 433-438. <http://eudml.org/doc/196249>.
@article{Angotti1965,
author = {Angotti, Rodney},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {analytic geometry, projective geometry},
language = {eng},
month = {12},
number = {4},
pages = {433-438},
publisher = {Zanichelli},
title = {A characterization of the group of a plane cuspidal element.},
url = {http://eudml.org/doc/196249},
volume = {20},
year = {1965},
}
TY - JOUR
AU - Angotti, Rodney
TI - A characterization of the group of a plane cuspidal element.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1965/12//
PB - Zanichelli
VL - 20
IS - 4
SP - 433
EP - 438
LA - eng
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/196249
ER -
References
top- BOMPIANI, E., Geometria degli elementi cuspidali nel piano, Rend. Acc. Lincei, (8), 7 (1949), pp. 185-191. Zbl0037.39002MR34076
- POPA, I., Geometria proiettivo-differenziale delle singolarità delle curve piane, Rend. Acc. Lincei (6), 25 (1937), pp. 220-222. Zbl0016.37304
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.